# SDR CA970219011

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Missing
- Location: Aft Turbinewheel
- Part time: 29,603 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

(CAN) #2 ENGINE EXPERIENCED SUDDEN VIBRATIONS THROUGH FL270. ALL ENGINE PARAMETERS WERE FINE BUT VIBRATIONS COULD BE FELT THROUGH THE AIRCRAFT AND POWER LEVERS. ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO ITS POINT OF DEPARTURE. POST FLIGHT INSPECTION FOUND A BLADE MISSING FROM THE AFT TURBINE WHEEL. THE ENGINE WAS REPLACED, THE AIRCRAFT GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE. THE FAILED ENGINE WAS SENT TO ROLLS ROYCE FOR INVESTIGATION, FURTHER REPORT TO FOLLOW.
